It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Thanks to you both. IOAFD, I needed to hear that. I needed to know that I do not want to just take 2 mgs or I feel like the last several days will be wasted. I'll be honest... I'm on adderal and if I didn't have it, I wouldn't be able to move. The mornings are absolute misery... then my adderal kicks in and i'm o.k. At least it's tolerable. I'll be on adderal until I get through this, then about another 6 months of therapy, trying to live my life orderly so my brain can focus. I don't understand the idea of people getting addicted to adderal??? It doesn't make me feel 'good'... But I guess it might be hitting the same receptors since it's helping me get through this. I too take xanax.... I'm honestly having to take more of both.... not much more, but more during this. I've sworn that within 2 weeks, I'll drop back down because I won't have the need for the extra energy or trying to control the anxiety. But sis, I'm wishing I would have started tapering a long time ago so that I could have been at .5 last Friday. I'm sure it would have made this easier.... It's some tough stuff. I do not remember Lortab WDs being this bad. But I still swear that if I had to do over again, I would do the exact same thing. I had to break that habit of drug abuse. I simply had too and Suboxone worked like a beautiful charm for me. Now... I'm thankful for it but I curse it too... but only in the a.m.s and evenings. During the day, I am o.k.

But remember, I have ADD really, really badly so for those of you reading this, if you do not have ADD.... For Goodness sake's... please don't go get on Adderal or Ritalin to handle this. I've heard withdrawing from the stimulants are hard as hell too. And these drugs are extremely addicting.... that's what I read.... But again, they don't make me feel 'warm and fuzzy' like Lortabs or anything. They just help me focus and keep my eye on the prize... whether it be getting off of this, or simply finishing a project at work. I get very anxious and I've had to keep my adderal dose fairly low because I can't get too hyped... makes me want to freak out.

Anyway, I've got to go. Going to that 'friend's' house again... it helps me over there. HE helps me. I guess for now, it's my safe haven. But in two weeks, my own home will be. Maybe less... who knows.

Again, I'm proud of you Goddessgrl..... you are showing true strength and using your head. I just waited to long to taper and my time ran out. I've got to use this week to do this.

ioafd..... your words and determination help me so much. Please keep them coming.... o.k.? tell me there's no option. Please? Tell me I'm just prolonging if I take any. Don't you think I will be? And this is a question for everyone?

I love you guys.... Lynn... where are you? I feel like my Jewish mother is standing back, watching her child grow up.... pushing me out of the nest? Maybe that's what I need?





All times are GMT -7. The time now is 09:06 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!